Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Multivitamin tablets and their effect on kidneys - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vitamins
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   Hi
User :   hello
Doctor :   Please proceed with your query.
User :   hello,, Dr XXXXX,, i just spoke some time back on the lft, kft and hemogram
Doctor :   Yes i do remember.
User :   i just wanted to know,, what are the possible symtoms of a infected/dysfunctioning liver and a kidney
Doctor :   It can range from fatigue, nausea, vomiting, weight loss, urine prob;ems, loss of appetite, breathing problems, Muscle weakness, indigestion etc.
Doctor :   Sometimes the symptoms do not show up immediately but manifest after some time.
User :   ok.. i do not have any of these symtoms as of,, would you still suggest to go ahead with the tests,,,
Doctor :   Since how many years are you consuming alcohol regularly?
User :   2 and a half years... 180ml..
User :   not more than 180ml
Doctor :   It would be better that you get them done, since i already explained that symptoms sometimes manifest after some time.
Doctor :   180 ml daily intake is too much
User :   ok...
User :   also, does consumption multi vitamin tablets daily put a load on kidneys....
Doctor :   taking multivitamin daily for few months is ok but for not longer than that
User :   ok,, thats all i had for now,,
User :   thanks a lot for the explaination
Doctor :   Is there anything else you would like to know?
User :   nothing as of now
Doctor :   Thanks for the consultation.
User :   thank you
User :   bye
Doctor :   Bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor